MAUDE Adverse Event Report: CARDINAL HEALTH, INC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the device developed leaks and was externalized on the patient.The nurse reported that the installation of the device followed all recommendations for use.Per additional information received on (b)(6) 2024, the leak occurred at the inflation balloon and was replaced.The patient did not required medical intervention and the device was replaced.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.A supplier corrective action request has been sent to the supplier of the reported affected component to further investigate and address the reported condition.All information received will be used for tracking and trending purposes.Section h6 component code corrected from 4733: connector/coupler to 419: balloon.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH INC.
3651 birchwood drive
waukegan IL
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20359113
Report Number1423537-2024-00179
Device Sequence Number12777214
Product Code KNT
UDI-Device Identifier10884521007291
UDI-Public(01)10884521007291(17)260601(10)2315311564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K932295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/01/2026
Device Model Number8884720205
Device Catalogue Number8884720205
Device Lot Number2315311564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown